MAUDE Adverse Event Report: BLOOD ADMINISTRATION SET; SET, ADMINISTRATION, INTRA

BLOOD ADMINISTRATION SET; SET, ADMINISTRATION, INTRA
Model Number 490438
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was reported that the blood set leaked from the seal of the hand pump.Tubing was changed during the case.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) used samples with no packaging was received for evaluation.A functional leak test was performed on the sample and it was noted that the cap of the hand pump was the source of the leak.A visual evaluation under magnification showed that the leak was due to no evidence of solvent along the cap of the hand pump.Retains for batch 0061762126 passed internal testing.Although the reported defect was confirmed on the sample returned, the exact root cause could not be determined.Similar complaints reporting defect of this nature initiating a project to address the concerns of this defect.A ttp (technology transfer plan) was approved on 10 february 2021.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
BLOOD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRA
MDR Report Key12422230
Report Number2523676-2021-00298
Device Sequence Number6079000
Product Code FPA
UDI-Device Identifier04046964833441
UDI-Public04046964833441
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number490438
Device Catalogue Number490438
Device Lot Number0061762126
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2021
Initial Date Received by Manufacturer 08/25/2021
Supplement Date Received by Manufacturer08/25/2021
Initial Report FDA Received Date09/03/2021
Supplement Report FDA Received Date10/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1